# SDR IPXA2014020581781

- Difficulty date: January 26, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826502
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C MAIN CABIN SEAT TRACK CORRODED AROUND GALLEY ANCHOR FITTING BS 478 RBL 75.25.   REPAIRED SEAT TRACK BETWEEN BS 475-485 IAW SRM 53-00-52, REPAIR 4, FIG. 201.
